# SDR UIEA2018051100879

- Difficulty date: May 9, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,538 hours, 18,646 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: 13R400
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP ( ER OPERATIONS NOT ALLOWED ). REMOVED AND REPLACED FLOW SENSE MODULE ASSY IAW AMM 49-53-08. LEAK CHECK AND OPS CHECK GOOD DUCT PRESSURE INDICATION 25-30 PSI.
